Good afternoon ….. I am currently very difficult to sleep u0026amp; I was given a doctor of SpKJ given clozapin 25mg …… I took the medicine for a long time now because in my city to get clozapin is very difficult now I was given zypren medicine …. I read on google this drug cannot be for sufferers low blood pressure u0026amp; I’m a blackout. I want to ask if I take zypren, in the mlm day I can sleep u0026amp; morbidly disrupting my low blood pressure ??? Please ask your doctor for instructions on this. Before I say many thanks u0026amp; GBU
Thank you for asking HealthReplies.com.
Clozapine and aripiprazole, both belong to the class of anti-psychotic drugs, so that they are able to experience a condition where a person is unable to distinguish reality from imagination. This medicine can have side effects of sac taste. And these side effects are often also used by doctors to improve sufferers of insomnia.
Aripiprazole produces its effect by balancing the work of chemical compounds in the brain that trigger mood disorders. It is not impossible indeed, because of the way this works, the consumption of aripriprazole causes side effects such as hypotension (low blood pressure) and blurred vision. However, not only that, often your blackout can also be caused by other factors, such as dehydration, anemia, hypoglycemia, heart problems, lack of nutrition, sleep disorders, panic attacks, excessive anxiety disorders, side effects of other drugs, lack of exercise, and so.
Therefore, you better check your complaint back to your doctor or psychiatrist. If it's true that the doctor suspects that your complaint appears purely due to the side effects of the drugs you are taking, it may be that the doctor will stop taking it, then replace or add other drugs. .
For now, you should be more disciplined in living a healthy lifestyle, including by regularly exercising, getting up and sleeping more regularly, eating a variety of nutritious foods, drinking enough, and avoiding cigarettes, alcohol, and drugs. When you experience a blackout again, don't panic, move to a comfortable place immediately, sit or lie down, and adjust your breathing properly so that the body feels more comfortable.
Hope this helps ...